# SDR CALA2025102810624

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N17411
- Make and model: Boeing 737-9
- Aircraft serial: 68819
- Aircraft time: 598 hours, 198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Burned Out
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER LIGHT ON DOOR STATUS PANEL BURNED OUT.   VERIFIED BOTH EQUIPMENT DOORS ARE CLOSED AND PLACED LIGHT ON MEL 5271W.  VERIFIED BOTH EQUIPMENT DOORS ARE CLOSED AND PLACED LIGHT ON MEL 5271W. DEFERRED DIRECTLY BY TOMC RELAMPED UPPER DOOR STATUS INDICTATION LIGHT. OPS CHECK GOOD. REF AMM 33-14-00.
